Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking medications. Can it have gone down wrong pipe? Why am I wheezing? Emergency?

Yesterday, I was taking my medications (prescript and OTC ) I took 2 at the same time and didnt get my drink before they started going down and I choked on them. They ended up going down and I think one of them might have gone down the wrong pipe. It didn t feel stuck in there, but it did hurt in my upper chest for a while. Ever since, I cant take a deep breath. I have been caughing a lot and wheezing . I can hear the wheezing when I am just breathing normally. Will I be ok or should I seek medical help?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Thanks for your interest in HCM.According to your history,the tablet might have been aspirated in to the respiratory tract,hence you need to consult immediately an ENDOCOPIST (GASTRO-ENTEROLOGIST) FOR ENDOSCOPIC removal of the foreign body,as it is life-threatening,even though it can dissolve.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor